Results 1 to 6 of 6
help to get around pecocet side effects
  1. #1
    mac0210 is offline New Member
    Join Date
    May 2007
    Posts
    1

    Question help to get around pecocet side effects

    Is there any other way to avoid throwing-up when taking percocet, or should I just be sure to eat enough so I don't?

  2. #2
    Painful_Fate is offline Member
    Join Date
    Nov 2006
    Location
    G'Boro, North Carolina , USA.
    Posts
    65

    Cool Ummm...

    Well, I hate to ask this question as the opening to my assitance reply but, are you taking the RECOMMENDED dosage? If not, my suggestion is simple...don't take so many and you won't vomit If you are, then I would suggest taking Percocet after meals, light snacks or with a tall, cold glass of milk. If you are getting dizzy or light-headed before vomiting, try laying down after taking it. This helps fight the "head-buzz" you might experience once the good ol' oxycodone reaches mu receptors in your brain.

    Hope that helps. If not, talk to your doctor. There are medications available to counter-act your side-effects.

    Peace

  3. #3
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,649

    Default

    Take a gravol a half hour before you take your pills.This getting sick should only last a few days unless you take the percocet occasionally.....Dave

  4. #4
    iquitsmak is offline New Member
    Join Date
    May 2007
    Location
    WI
    Posts
    2

    Default

    Try taking a little less than what you are taking when you throw up. Cut the pill in half. Take the first half as you normally would. Wait an hour and take the other half. Or if they are 10mg get 7.5's, if they are 7.5's get 5's Within a few days your tollerance will establish and you will be able to take a higher dose. I am guessing you just started on these or you just increased your dose. You should eat a little something while taking narcotics/opiates in pill form anyways but if you dont eat you shouldnt throw up. That is a sing of overdose and you should be very careful and also consult a doctor. I am just an ex addict. I used to take percocet like they were candy. Very very addictive, percocet is identical to a small dose of >>>>>>. Once you take them for a period of time you become dependant and tolerance increases drastically in a ver short time. If u have any ?'s about these in the future I would love to help.

  5. #5
    Duchess044 is offline New Member
    Join Date
    Feb 2007
    Posts
    11

    Default

    I usually try to eat something before taking my percocet. It helps a little with the nausea, but I believe stuff like bread and crackers work also. It doesn't do you any good if you throw it back up right after taking it.

    Also, not to sure about the cutting in half thing. Some pills don't do so well when you cut them or break them. I would call a pharmacist or your doctor, tell them your symptoms, and they can either advise you or give you something like promethazine (sp) for nausea.

    Good luck

  6. #6
    tj1182 is offline New Member
    Join Date
    May 2007
    Posts
    11

    Default

    Quote Originally Posted by mac0210 View Post
    Is there any other way to avoid throwing-up when taking percocet, or should I just be sure to eat enough so I don't?
    I've been taking percocet for that past year, and never had any side effects like that. What dosage are you taking?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22